Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 64, NWS Quad Cities, IA

May 26, 2020Cedar County, Johnson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 26, 2020, 4:35 PM CDT for Cedar County, Johnson County, Iowa. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2020, 4:35 PM CDT (21:35 UTC)
Expired
May 26, 2020, 5:00 PM CDT
In force
25 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Cedar County, IA, Johnson County, IA

The radar

The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:42 PM CDTTSTM WND DMG1 Wsw Solon, IADELAYED REPORT. TREE ON THE ROAD SOUTHWEST OF SOLON. TIME ESTIMATED FROM RADAR.
May 26, 4:45 PM CDTTSTM WND DMGSolon, IASPOTTER ESTIMATED 50-60 MPH WINDS WHICH BLEW OVER A FLAG POLE CEMENTED IN THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS53 KDVN 262135
SVRDVN
IAC031-103-262200-
/O.NEW.KDVN.SV.W.0064.200526T2135Z-200526T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
435 PM CDT Tue May 26 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cedar County in east central Iowa...
  Northeastern Johnson County in east central Iowa...

* Until 500 PM CDT.

* At 433 PM CDT, a severe thunderstorm was located near West Branch,
  moving north at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Iowa City, West Branch, Coralville, North Liberty, Solon,
  Shueyville, Lake Macbride State Park, Newport, Sugar Bottom Camp
  Ground, Oasis, Sutliff, Elmira, Morse, Herbert Hoover National
  Historic Site, West Overlook, University Of Iowa, Twin View
  Heights, Sandy Beach Camp Ground, Coralville Lake Dam Complex and
  Cedar Bluff.

This includes Interstate 80 in Iowa between mile markers 244 and 256.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4186 9167 4186 9132 4161 9131 4160 9133
      4160 9136 4158 9137 4157 9137 4156 9148
TIME...MOT...LOC 2133Z 160DEG 32KT 4165 9143 

HAIL...0.88IN
WIND...60MPH
 
$$

Gibbs
3 follow-up statements
676 
WWUS53 KDVN 262143
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
443 PM CDT Tue May 26 2020

IAC031-103-262200-
/O.CON.KDVN.SV.W.0064.000000T0000Z-200526T2200Z/
Cedar IA-Johnson IA-
443 PM CDT Tue May 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WEST CENTRAL CEDAR AND NORTHEASTERN JOHNSON COUNTIES...

At 442 PM CDT, a severe thunderstorm was located over Solon, or 7
miles north of Iowa City, moving northwest at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Iowa City, West Branch, Solon, Shueyville, Lake Macbride State Park,
Newport, Sugar Bottom Camp Ground, Oasis, Sutliff, Elmira, Morse,
West Overlook, Twin View Heights, Sandy Beach Camp Ground and
Coralville Lake Dam Complex.

This includes Interstate 80 in Iowa between mile markers 247 and 254.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4186 9167 4186 9132 4166 9135 4165 9147
TIME...MOT...LOC 2142Z 140DEG 40KT 4176 9150 

HAIL...0.88IN
WIND...60MPH
 
$$

Gibbs
741 
WWUS53 KDVN 262146
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
446 PM CDT Tue May 26 2020

IAC031-262156-
/O.CAN.KDVN.SV.W.0064.000000T0000Z-200526T2200Z/
Cedar IA-
446 PM CDT Tue May 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CEDAR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4186 9167 4186 9137 4166 9137 4172 9148
TIME...MOT...LOC 2146Z 140DEG 40KT 4180 9154 

$$

IAC103-262200-
/O.CON.KDVN.SV.W.0064.000000T0000Z-200526T2200Z/
Johnson IA-
446 PM CDT Tue May 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN JOHNSON COUNTY...

At 446 PM CDT, a severe thunderstorm was located over Lake Macbride
State Park, or 9 miles north of Iowa City, moving northwest at 45
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Solon, Shueyville, Lake Macbride State Park, Newport, Elmira, Morse,
Twin View Heights, Sandy Beach Camp Ground, Oasis and Sutliff.

This includes Interstate 80 in Iowa near mile marker 253.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4186 9167 4186 9137 4166 9137 4172 9148
TIME...MOT...LOC 2146Z 140DEG 40KT 4180 9154 

HAIL...0.88IN
WIND...60MPH
 
$$

Gibbs
980 
WWUS53 KDVN 262155
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
455 PM CDT Tue May 26 2020

IAC103-262205-
/O.EXP.KDVN.SV.W.0064.000000T0000Z-200526T2200Z/
Johnson IA-
455 PM CDT Tue May 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY
WILL EXPIRE AT 500 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

LAT...LON 4186 9167 4186 9137 4166 9137 4172 9148
TIME...MOT...LOC 2155Z 160DEG 32KT 4186 9157 

$$

Gibbs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:36 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 26, 2:36 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
236 PM CDT Tue May 26 2020

.SYNOPSIS...
Issued at 235 PM CDT Tue May 26 2020

Strong low level flow from the southeast is paired with warm and
humid air over the region east of a surface low in southwest Iowa is
bringing another day of fast moving, strong to severe storms.  Shear
values are more favorable for low level rotation in the far western
CWA as well as central Iowa.  Farther east, we are very much
unstable, but less sheared, and this should result in more isolated
coverage and threats more limited to isolated downburst winds.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 235 PM CDT Tue May 26 2020

Fast moving storms today with downburst winds bring the primary
threat!

Storms today are much faster moving, and organized loosely into
spiral bands. This will result in very narrow swaths of training
through this evening, likely in eastern Iowa. CAPE values should
continue to be in the 1000 to 2000 J/KG through early evening, and
with stronger southerly flow, outflow boundaries will be less of
a player than yesterday. Tonight, coverage will both shift north
and decrease.

Tomorrow is similar, through with less strong winds aloft will bring
another day of scattered storms. This could bring severe storms
along the convergent line which will be closer to the CWA at
Wednesday. Any slower moving storms would be likely to bring heavy
rainfall amounts over 2 inches in a short period.

ERVIN

.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 235 PM CDT Tue May 26 2020

The stretch of warm, unsettled weather will come to an Thursday
night as the upper trough and associated surface boundary advance
eastward. The NW flow that follows over the weekend will bring a
sharp change to dry weather and below normal temperatures, before
much warmer temperatures and chances for showers and thunderstorms
return next week.

Wednesday night through Thursday: Environment will be favorable for
scattered showers and thunderstorms, becoming more focused as the
surface trough pushes through late Thursday. The main threat will be
heavy rainfall and an increasing risk for flash flooding due to the
cumulative effect of consecutive days of at least localized heavy
rainfall. There will also be at least a low risk for damaging
winds from stronger storms. With the likelihood for more
widespread clouds, Thursday's highs will be limited to the 70s.

A northwest flow and surface high that follows will return highs to
the 70s over the weekend with overall dry weather. Rising heights
and advancing upper ridge will then bring a warming trend going into
next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1234 PM CDT Tue May 26 2020

Another day of breezy south winds, and scattered to isolated
storms with gusty winds will impact our area through evening.
Overnight, storms cannot be ruled out, but coverage should
decrease to one or two per hours in the entire area. Thus, our
forecast of tempo thunder is restricted to BRL through CID/DBQ
where afternoon and early evening storms will more likely impact.
MLI could get one, but coverage may miss them to the west.

IFR conditions with a strong gust of wind are likely in any storm.
This conditions will be very brief due to the fast movement of
small storms.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...Sheets
AVIATION...Ervin
Hazardous weather outlook, May 26, 8:15 AM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
815 AM CDT Tue May 26 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-271315-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
815 AM CDT Tue May 26 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Scattered thunderstorms are expected this afternoon and evening.
A few storms could produce damaging winds, and isolated tornadoes.
All storms will also be capable of producing heavy rainfall,
which could lead to localized flash flooding.

The Rock River is experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Rounds of showers and scattered thunderstorms are expected
Wednesday through Thursday ahead of a slow moving front.
The primary threat will be heavy rain, which could cause
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon and evening.

In the hours before

Special weather statement, May 26, 2:44 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
244 PM CDT Tue May 26 2020

ILC073-161-IAC045-163-262015-
Rock Island-Henry-Scott-Clinton-
244 PM CDT Tue May 26 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROCK ISLAND...
NORTHWESTERN HENRY...EASTERN SCOTT AND SOUTH CENTRAL CLINTON COUNTIES
UNTIL 315 PM CDT...

At 244 PM CDT, a strong thunderstorm was located over Silvis, or over
East Moline, moving north at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Davenport, Moline, Bettendorf, East Moline, Silvis, Geneseo,
Eldridge, Colona, Le Claire, Coal Valley, Hampton, Port Byron, Rapids
City, Princeton, Long Grove, Cordova, Riverdale, McCausland,
Cleveland and Warner.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 296 and 306.
 Interstate 80 in Illinois between mile markers 1 and 23.
 Interstate 74 in Illinois between mile markers 7 and 16.
 Interstate 88 between mile markers 1 and 11.

LAT...LON 4138 9007 4141 9043 4179 9072 4173 9024
      4168 9023 4167 9021 4159 9017 4159 9019
      4158 9017
TIME...MOT...LOC 1944Z 157DEG 37KT 4151 9042

Ervin
Special weather statement, May 26, 2:53 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
253 PM CDT Tue May 26 2020

IAC103-113-262030-
Johnson-Linn-
253 PM CDT Tue May 26 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JOHNSON AND
SOUTHERN LINN COUNTIES UNTIL 330 PM CDT...

At 252 PM CDT, a strong thunderstorm was located over Iowa City,
moving north at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Cedar Rapids, Iowa City, West Branch, Marion, Coralville, North
Liberty, Hiawatha, Fairfax, Solon, Tiffin, Ely, University Heights,
Swisher, Hills, Shueyville, Bertram, Oakdale, Lake Macbride State
Park, Newport and Sugar Bottom Camp Ground.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 239 and 253.
 Interstate 380 between mile markers 1 and 25.

LAT...LON 4210 9152 4170 9136 4163 9137 4157 9156
      4196 9183 4201 9183
TIME...MOT...LOC 1952Z 157DEG 37KT 4168 9149

Ervin
Special weather statement, May 26, 3:03 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
303 PM CDT Tue May 26 2020

ILC067-IAC057-087-111-262030-
Hancock-Henry-Des Moines-Lee-
303 PM CDT Tue May 26 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HANCOCK...SOUTHERN
HENRY...SOUTHWESTERN DES MOINES AND NORTHEASTERN LEE COUNTIES UNTIL
330 PM CDT...

At 303 PM CDT, a strong thunderstorm was located over Nauvoo, moving
north at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Fort Madison, Mount Pleasant, Nauvoo, New London, West Point,
Danville, Montrose, Salem, Franklin, St. Paul, Pilot Grove, Niota,
Lowell, Denmark, Houghton, Pontoosuc, Geode State Park, Nauvoo State
Park, Sawyer and Stephenson Park.

LAT...LON 4052 9118 4046 9140 4088 9170 4099 9137
TIME...MOT...LOC 2003Z 157DEG 37KT 4057 9134

Ervin
Special weather statement, May 26, 3:17 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
317 PM CDT Tue May 26 2020

ILC131-161-IAC031-115-139-262045-
Rock Island-Mercer-Louisa-Cedar-Muscatine-
317 PM CDT Tue May 26 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROCK ISLAND...
NORTHWESTERN MERCER...CENTRAL LOUISA...SOUTHEASTERN CEDAR AND CENTRAL
MUSCATINE COUNTIES UNTIL 345 PM CDT...

At 317 PM CDT, a strong thunderstorm was located over Eliza, or 7
miles southeast of Muscatine, moving north at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Muscatine, West Liberty, Wilton, Fruitland, Eliza, Atalissa, Illinois
City, Fairport, Muscatine County Fairgrounds, Moscow, Fairport
Recreation Area, Saulsbury Bridge Campground, Petersville, Muscatine
Municipal Airport, Sweetland Center and Ardon.

This includes Interstate 80 in Iowa between mile markers 267 and 275.

LAT...LON 4127 9085 4122 9108 4160 9131 4168 9096
TIME...MOT...LOC 2017Z 162DEG 29KT 4132 9100

Ervin
Local storm report, May 26, 3:23 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT TUE MAY 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             2 NNE CEDAR RAPIDS      42.00N 91.66W
05/26/2020  E0.25 INCH       LINN               IA   TRAINED SPOTTER

&&

PS
Special weather statement, May 26, 4:06 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
406 PM CDT Tue May 26 2020

IAC105-262130-
Jones-
406 PM CDT Tue May 26 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN JONES COUNTY UNTIL 430
PM CDT...

At 406 PM CDT, a strong thunderstorm was located near Amber, or near
Anamosa, moving northwest at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Anamosa, Monticello, Langworthy, Central Park, Jones County
Fairgrounds and Monticello Municipal Airport.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in the Quad Cities.

LAT...LON 4203 9114 4202 9119 4202 9121 4219 9136
      4229 9136 4230 9126 4229 9112
TIME...MOT...LOC 2106Z 156DEG 31KT 4209 9122

Gibbs

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:18 PM CDTSpecial Weather StatementDVNMuscatine27 min
May 25, 7:46 PM CDTSpecial Weather StatementDVNKeokuk44 min
May 25, 8:33 PM CDTSpecial Weather StatementDVNJohnson27 min
May 25, 8:35 PM CDTSpecial Weather StatementDVNLinn25 min
May 25, 8:58 PM CDTSpecial Weather StatementDVNLinn32 min
May 25, 9:37 PM CDTSpecial Weather StatementDVNBuchanan38 min
May 26, 12:49 PM CDTSpecial Weather StatementDVNBenton26 min
May 26, 1:38 PM CDTSpecial Weather StatementDVNDes Moines, Iowa, Louisa, Washington22 min
May 26, 1:44 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Washington31 min
May 26, 2:01 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson32 min
May 26, 2:17 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque13 min
May 26, 2:53 PM CDTSpecial Weather StatementDVNJohnson37 min
May 26, 3:03 PM CDTSpecial Weather StatementDVNLee27 min
May 26, 3:17 PM CDTSpecial Weather StatementDVNMuscatine28 min
May 26, 3:37 PM CDTSevere Thunderstorm WarningDVNCedar, Muscatine38 min
May 26, 4:06 PM CDTSpecial Weather StatementDVNJones24 min
May 26, 4:41 PM CDTSpecial Weather StatementDVNDelaware34 min
May 26, 4:54 PM CDTSpecial Weather StatementDVNLinn36 min
May 26, 5:41 PM CDTSpecial Weather StatementDVNMuscatine34 min
May 26, 6:55 PM CDTSpecial Weather StatementDVNDubuque35 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.